Korean J. Math. Vol. 22 No. 2 (2014) pp.349-354
DOI: https://doi.org/10.11568/kjm.2014.22.2.349

Convergence of C0 semigroups in the weak topology

Main Article Content

Young Seop Lee

Abstract

In this paper, we establish convergence of contraction C0 semigroups in the weak topology on a general Banach space. We remove the restriction on a Banach space X and weaken the condition on resolvents of generators in the previous results [4, 5].


Article Details

Supporting Agencies

This work was supported by a research grant from Seoul Women's University(2013).

References

[1] W. Arendt, C.J.K. Batty, M. Hieber and F. Neubrander Vector-Valued Laplace Transforms and Cauchy Problems, Monographs in Math. 96, Birkh ̈auser, 2001. Google Scholar

[2] T. Eisner, A. Ser eny, On the weak analogue of the Trotter-Kato theorem, Taiwanese J. Math. 14 (2010), 1411-1416. Google Scholar

[3] K. Engel, R. Nagel, One-Parameter Semigroups for linear evolution equations, Springer, Berlin, 2000. Google Scholar

[4] Y.S. Lee, Trotter-Kato Theorem in the weak topology, Korean J. Math. 21 (2013), 325–330. Google Scholar

[5] G. Marinoschi, A Trotter-Kato Theorem in the weak topology and an application to a singular perturbed problem, J. Math. Anal. Appl. 386 (2012), 50–60. Google Scholar

[6] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, 1983. Google Scholar

[7] T.J. Xiao and J. Liang Approximations of Laplace transforms and integrated semigroups, J. Funct. Anal. 172 (2000), 202-220. Google Scholar